About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 589640, 13 pages
http://dx.doi.org/10.1155/2012/589640
Research Article

Bayesian Estimation of Two-Parameter Weibull Distribution Using Extension of Jeffreys' Prior Information with Three Loss Functions

1Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Salangor, Malaysia
2Department of Mathematics, University Putra Malaysia, 43400 Serdang, Salangor, Malaysia

Received 18 April 2012; Revised 29 May 2012; Accepted 12 June 2012

Academic Editor: Bohdan Maslowski

Copyright © 2012 Chris Bambey Guure et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Chris Bambey Guure, and Noor Akma Ibrahim, “Bayesian Analysis of the Survival Function and Failure Rate of Weibull Distribution with Censored Data,” Mathematical Problems in Engineering, vol. 2012, pp. 1–18, 2012. View at Publisher · View at Google Scholar
  • Chris Bambey Guure, and Noor Akma Ibrahim, “Generalized Bayesian non-informative prior estimation of Weibull parameter with interval censoring,” Scienceasia, vol. 39, pp. 75–79, 2013. View at Publisher · View at Google Scholar
  • Umesh Singh, and Dinesh Kumar, “Bayesian estimation of parameters of inverse Weibull distribution,” Journal Of Applied Statistics, vol. 40, no. 7, pp. 1597–1607, 2013. View at Publisher · View at Google Scholar
  • Adam Baharum, Faris Mahdi Alwan, and Saad Talib Hasson, “A Case Study of Reliability and Performance of the Electric Power Distribution Station Based on Time between Failures,” Mathematical Problems in Engineering, vol. 2013, pp. 1–6, 2013. View at Publisher · View at Google Scholar
  • Chris Bambey Guure, Noor Akma Ibrahim, and Mohd Bakri Adam, “Bayesian Inference of the Weibull Model Based on Interval-Censored Survival Data,” Computational and Mathematical Methods in Medicine, vol. 2013, pp. 1–10, 2013. View at Publisher · View at Google Scholar
  • Wolfgang Hoegele, Rainer Loeschel, Barbara Dobler, Oliver Koelbl, and Piotr Zygmanski, “Bayesian Estimation Applied to Stochastic Localization with Constraints due to Interfaces and Boundaries,” Mathematical Problems in Engineering, vol. 2013, pp. 1–17, 2013. View at Publisher · View at Google Scholar
  • Daniel Kurz, Horst Lewitschnig, and Jürgen Pilz, “Advanced Bayesian Estimation of Weibull Early Life Failure Distributions,” Quality and Reliability Engineering International, 2014. View at Publisher · View at Google Scholar